# SDR SWAA2021092007674

- Difficulty date: August 16, 2021
- Submitted: September 20, 2021
- Operation: Air carrier
- Aircraft: N7832A
- Make and model: Boeing 737-79P
- Aircraft serial: 30657
- Aircraft time: 52,700 hours, 33,462 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Bs 490-500a
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AT FWD CARGO FLOOR SUPPORT SHIELD R/H SIDE BETWEEN STA 490 TO STA 500A ; / [01] REMOVED CORROSION AT FWD CARGO FLOOR SUPPORT SHIELD; ORIGINAL THICKNESS .040'; MATERIAL REMOVED .O20'; REMAINING .020' OUT OF LIMITS PER REF 53-00-53-1A-2. SUPPORT SHIELD WAS REMOVED ON TASK CARD TTG8Q004BYWN; [02] VERIFIED REMOVED CORROSION AT FWD CARGO FLOOR SUPPORT SHIELD; ORIGINAL THICKNESS .040'; MATERIAL REMOVED .O20'; REMAINING .020' OUT OF LIMITS PER REF 53-00-53-1A-2. SUPPORT SHIELD WAS REMOVED ON TASK CARD TTG8Q004BYWN; [03] SUPPORT SHIELD WILL BE INSTALL ON TASK CARD TTG8Q004BYWN; [04] SUPPORT SHIELD WILL BE INSTALL ON TASK CARD TTG8Q004BYWN
